MedElevator Войти в исследования
← Поиск публикаций

DOI 10.55729/2000-9666.1057

Медицинская библиотека · Journal of community hospital internal medicine perspectives · 2022

Drug-induced Erythema Multiforme Major in an Elderly Female.

Patel Roshniben, Mohan Akhila, Omar Noha, Pardi Maria

СтатьяПеревод в очереди

Аннотация

Erythema multiforme (EM) is an acute, immune-mediated condition which affects the skin and mucous membranes. EM is a type 4 hypersensitivity reaction typically mediated by cytotoxic T lymphocytes. It is usually a self limiting, transient, inflammatory disease that spontaneously resolves within weeks without major sequelae. However, occasionally patients might have frequent recurrences, persistent disease or serious complications like fluid and electrolyte abnormalities. The most common triggers are infection followed by medications. Here we present the case of an 81-year-old female who came in with worsening lip and tongue swelling associated with a rash and was diagnosed with EM major due to naproxen.

Для цитирования: Patel Roshniben, Mohan Akhila, Omar Noha, Pardi Maria. Drug-induced Erythema Multiforme Major in an Elderly Female.. Journal of community hospital internal medicine perspectives. 2022. DOI: 10.55729/2000-9666.1057.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.